Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Chronic insomnia. Taken zoloft, ambien, xanax. How can i get off from ambian and xanax?

Hi, I ve chronic Insomnia since I was a child. By the way I am 23 years old not smoker not alcholic user. My major PROBLEM is: FALLING ASLEEP. I visited a Doctoter when I was 19 years old and she gave me ( Stilnox 10mg) Ambien . I took 5mg then 10mg for 1.5 year and it helped me falling asleep. Thens this doses are not affictive anymore, I went to another Doctor, thanking him he gave me Zoloft 100mg (starting with 50mg for 3 weeks then to 100mg for at least 6 months) I m in Zoloft now 8 months + Remeron 30. Depression is OK by now. When the Stlinox dos started decreasing the action, I add more to: 20mg then to: 30, 40, 50, 60, up 150mg, moreover I Add Xanax & Lexotanil to decrease the Ambien . I really suffer, I m a Commercial Pilot I could get some prescription from here and there. I need to get off the Ambien, Xanax from my life. But I need to fall asleep. people are telling: Sereqoul, Serax...etc PLEASE HELP, it s a humanity thing, I ve two option: 1) Healing even slightly. 2) Suicide . Thanks very much. Sam
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You have been prescibed different types of sleeping pills.Usually effect of sleeping pills decreases in due course of time.consult a psychiatrist ,stop all the drugs you are on now and start with a single did not mention the reason why you were given anti depressant.follow sleep hygiene -stop daytime naps,drink milk before going to bed,stop coffee,tea,choclates after evening,have fibre rich out help if you are depressed or stressful now,all you need might be a good counselling.
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor